Anxiety Support

Anybody ever feel like your heightened anxiety or alittle depressed when starting meds?

Everything was pretty good for awhile, and then all of a sudden my boyfriend and I broke up. I felt alright kinda sad for a day. It's been about two weeks. The dr suggested that I start the Prozac again, 20 mg. It's been about a week, I feel like my anxietys kinda heightened especially when I'm at home and not doing much, and kinda depressed alittle too, can this just be the medicine adjusting ? I hope that's all it is . :/

7 Replies
oldestnewest

I’m dealing with the same thing. Doctor just increased my antidepressant from 5 to 10 mg and I feel like my anxiety has definitely a little worse. I’m thinking because my body is adjusting

1 like
Reply

I wish you good luck. I think mines more about just sitting around at home. I kinda hate weekends I like being busy and at work

Reply

Hi Jmerrick22 I’ve been on my Prozac just over a week things get worse before better it can take a good couple of weeks to work proper I’ve been on these a couple of times and they always work for me the only problem am having at the moment is my appetite has gone hope they work for you soon good luck.

1 like
Reply

Yeah I've been on them before but usually I just be nauseated but this time around it seems like my moods are weird . Oh well lol . I guess it's the adjustment process

1 like
Reply

They will soon work I usually love me food but hardly got any appetite do u find that.

Reply

Yea somewhat just feel different. I hate the weird feeling in head like your on a boat or floating sometimes

1 like
Reply

Yeh I get that feeling 2 am gonna start having mine of a night instead.

Reply

You may also like...